Next Article in Journal
Numerical Approach of High-Order Linear Delay Difference Equations with Variable Coefficients in Terms of Laguerre Polynomials
Previous Article in Journal
Non-Ergodic to Ergodic Regime Transition via Intrusions in a Non-Poisson Renewal System with Power Law Tails
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2011, 16(1), 258-266; doi:10.3390/mca16010258

Exp-Function Method for Solving Nonlinear Evolution Equations

Department of Mathematics, Faculty of Science Ege University, 35100 Bornova, Izmir, Turkey
Authors to whom correspondence should be addressed.
Published: 1 April 2011
Download PDF [125 KB, uploaded 6 April 2016]


In this paper, we applied Exp-function method to some nonlinear evolution equations. The solution procedure of this method, by the help of symbolic computation of Matlab, Mathematica or so on, is of utter simplicity. The obtained results show that Exp-function method is very powerful and convenient mathematical tool for nonlinear evolution equations in science and engineering.
Keywords: Exp-function Method; Symbolic Computation; 2-D Bratu Type Equation; Generalized Fisher Equation Exp-function Method; Symbolic Computation; 2-D Bratu Type Equation; Generalized Fisher Equation
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Misirli, E.; Gurefe, Y. Exp-Function Method for Solving Nonlinear Evolution Equations. Math. Comput. Appl. 2011, 16, 258-266.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top